# SDR GTIA96NK005

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG80A2
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EPR GAUGE WOULD NOT POWER WHEN SPOOLING THE ENGINES UPON TAKING THE RUNWAY FOR TAKEOFF.  REMOVED AND REPLACED RIGHT EPR TRANSMITTER.  SYSTEM OPS CHECK GOOD.  (M)
